Paper Title:
Analytic Solutions of an Iterative Functional Differential Equation
  Abstract

This paper is concerned with the existence of analytic solutions of an iterative functional differential equation. By constructing a convergent power series solution of an auxiliary equation, analytic solutions for the original differential equation are obtained. We discuss not only those α at the hyperbolic case 0<|α|<1 but also those α near resonance under Diophantine condition.

  Info
Periodical
Key Engineering Materials (Volumes 474-476)
Edited by
Garry Zhu
Pages
2208-2212
DOI
10.4028/www.scientific.net/KEM.474-476.2208
Citation
L. X. Liu, "Analytic Solutions of an Iterative Functional Differential Equation", Key Engineering Materials, Vols. 474-476, pp. 2208-2212, 2011
Online since
April 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Ling Xia Liu
Abstract:In this paper, we study the existence of analytic invariant curves for two-dimensional maps in the complex field C. Employing the method of...
1274
Authors: Yi Wu, Zheng Ping Zhang
Chapter 5: Numerical Methods, Computation Methods and Algorithms for Modeling, Simulation and Optimization, Data Mining and Data Processing
Abstract:In this paper, we studied the positive integer solutions of a typical Diophantine equation starting from two basic equations including a...
1483